Volume 8, Issue 1 (2001)

Table of Contents

Research Papers

Hadamard Matrices and Strongly Regular Graphs with the $3$-e.c. Adjacency Property PDF
Anthony Bonato, W. H. Holzmann, Hadi Kharaghani R1
On Catalan Trees and the Jacobian Conjecture PDF
Dan Singer R2
A Unified View of Determinantal Expansions for Jack Polynomials PDF
Leigh Roberts R3
Small Forbidden Configurations II PDF
Richard Anstee, Ron Ferguson, Attila Sali R4
Product of Integers in an Interval, Modulo Squares PDF
Andrew Granville, J. L. Selfridge R5
On the Upper and Lower Chromatic Numbers of BSQSs(16) PDF
Giovanni Lo Faro, Lorenzo Milazzo, Antoinette Tripodi R6
How to Find Overfull Subgraphs in Graphs with Large Maximum Degree, II PDF
Thomas Niessen R7
A Note on the Glauber Dynamics for Sampling Independent Sets PDF
Eric Vigoda R8
On Edge Colorings with at Least q Colors in Every Subset of p Vertices PDF
Gábor N. Sárközy, Stanley Selkow R9
The Skeleton of a Reduced Word and a Correspondence of Edelman and Greene PDF
Stefan Felsner R10
Dumont's Statistic on Words PDF
Mark Skandera R11
Applying Balanced Generalized Weighing Matrices to Construct Block Designs PDF
Yury J. Ionin R12
Guessing Secrets PDF
Fan Chung, Ronald Graham, Tom Leighton R13
Parking Functions, Empirical Processes, and the Width of Rooted Labeled Trees PDF
Philippe Chassaing, Jean-François Marckert R14
Meet and Join within the Lattice of Set Partitions PDF
E. Rodney Canfield R15
Bijective proofs for Schur function identities which imply Dodgson's condensation formula and Plücker relations PDF
Markus Fulmek, Michael Kleber R16
Asymptotic Bounds for Bipartite Ramsey Numbers PDF
Yair Caro, Cecil Rousseau R17
A Reciprocity Theorem for Domino Tilings PDF
James Propp R18
On a Multiplicative Partition Function PDF
Yifan Yang R19
Nowhere-zero $k$-flows of Supergraphs PDF
Bojan Mohar, Riste Škrekovski R20
A Color-to-Spin Domino Schensted Algorithm PDF
Mark Shimozono, Dennis E. White R21
On Coset Coverings of Solutions of Homogeneous Cubic Equations over Finite Fields PDF
Ara Aleksanyan, Mihran Papikian R22
The Rectilinear Crossing Number of $K_{10}$ is $62$ PDF
Alex Brodsky, Stephane Durocher, Ellen Gethner R23
Colouring $4$-cycle Systems with Specified Block Colour Patterns: the Case of Embedding $P_3$-designs PDF
Gaetano Quattrocchi R24
Circular Chromatic Number of Planar Graphs of Large Odd Girth PDF
Xuding Zhu R25
Recognizing Circulant Graphs in Polynomial Time: An Application of Association Schemes PDF
Mikhail E. Muzychuk, Gottfried Tinhofer R26
A One–Sided Zimin Construction PDF
L. J. Cummings, M. Mays R27
The Umbral Transfer-Matrix Method. IV. Counting Self-Avoiding Polygons and Walks PDF
Doron Zeilberger R28
Values of Domination Numbers of the Queen's Graph PDF COMMENT
Patric R. J. Östergård, William D. Weakley R29
An Extension of a Criterion for Unimodality PDF
Jenny Alvarez, Miguel Amadis, George Boros, Dagan Karp, Victor H. Moll, Leobardo Rosales R30
Towards a Katona Type Proof for the 2-intersecting Erdős-Ko-Rado Theorem PDF
Ralph Howard, Gyula Károlyi, László A. Székely R31
An Analogue of Covering Space Theory for Ranked Posets PDF
Michael E. Hoffman R32
Spanning Trees of Bounded Degree PDF
Andrzej Czygrinow, Genghua Fan, Glenn Hurlbert, H. A. Kierstead, William T. Trotter R33
The Arc-Width of a Graph PDF
János Barát, Péter Hajnal R34
On Planar Mixed Hypergraphs PDF
Zdeněk Dvořák, Daniel Král' R35
From a Polynomial Riemann Hypothesis to Alternating Sign Matrices PDF
Ömer Eğecioğlu, Timothy Redmond, Charles Ryavec R36
On the Domination Number of a Random Graph PDF
Ben Wieland, Anant P. Godbole R37
Asymptotically Optimal Tree-Packings in Regular Graphs PDF
Alexander Kelmans, Dhruv Mubayi, Benny Sudakov R38
General Bounds for Identifying Codes in Some Infinite Regular Graphs PDF
Irène Charon, Iiro Honkala, Olivier Hudry, Antoine Lobstein R39
An Area-to-Inv Bijection Between Dyck Paths and 312-avoiding Permutations PDF COMMENT
Jason Bandlow, Kendra Killpatrick R40
All Regular Multigraphs of Even Order and High Degree Are 1-factorable PDF
Michael J. Plantholt, Shailesh K. Tipnis R41

Notes

Diagonal Sums of Boxed Plane Partitions PDF
David B. Wilson N1
Weakly Self-Avoiding Words and a Construction of Friedman PDF
Jeffrey Shallit, Ming-wei Wang N2
Gaps in the Chromatic Spectrum of Face-Constrained Plane Graphs PDF
Daniel Kobler, André Kündgen N3
The Multiplicities of a Dual-thin $Q$-polynomial Association Scheme PDF
Bruce E. Sagan, John S. Caughman, IV N4
A Note on the Ranks of Set-Inclusion Matrices PDF
D. de Caen N5
Queens on Non-square Tori PDF
Grant Cairns N6
The Polynomial Part of a Restricted Partition Function Related to the Frobenius Problem PDF
Matthias Beck, Ira M. Gessel, Takao Komatsu N7
About Division by 1 PDF
Alain Lascoux N8
A Lower Bound for the Number of Edges in a Graph Containing No Two Cycles of the Same Length PDF
Chunhui Lai N9

Articles

Some Aspects of Hankel Matrices in Coding Theory and Combinatorics PDF
Ulrich Tamm A1


ISSN: 1077-8926